# SDR AU980758

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pipe
- Part number: 9696001115
- Condition: Cracked
- Location: Csu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE CSU TO UNFEATHERING SYSTEM PIPE BROKEN AT CSU FITTING.
